# SDR ABXA9500004

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: 5007025381
- Condition: Odor
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO BOS, CREW REPORTED LEFT RECIRCULATING FAN CAUSED AN OILY SMELL IN THE COCKPIT.  OPS CHECKED LEFT RECIRCULATING FAN AND ALL FOUR CTC'S IAW DC 8 MM CHAPTER 21.  NO OILY SMELL OR ABNORMAL ODORS NOTICED.
